MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - TROCHANTERIC NAIL 170MM D10X170MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - TROCHANTERIC NAIL 170MM D10X170MM X 125DEG; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81250170S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Perforation (2001); Ambulation or Postural Difficulties (2544); Limb Fracture (4518)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "the exact date of the incident is uncertain, but a patient who underwent gamma 4 surgery suffered a cervical fracture several months later.It is planned to replace it with an artificial bone head at a later date.Initially able to walk independently indoors, but began experiencing pain and now walks with a cane.The implant was removed on (b)(6) 2025.".
 
Additional Manufacturer Narrative
Correction: please refer to section h6 (health impact code).The device has not been returned.Post-operative x-ray images were received, confirming the lag screw cut-out.It must be noted, nonetheless, that the subsequent bone fracture is not visible on the images received.Based on investigation, the root cause was attributed to a patient related issue as a reminder, a cut out is due to a patient condition, and it is when the bone of the patient is not able to hold the femur neck in position over the implant structure.There were no indications of screw migration or of an medical related issue.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description
As reported: "the exact date of the incident is uncertain, but a patient who underwent gamma 4 surgery suffered a cervical fracture several months later.It is planned to replace it with an artificial bone head at a later date.Initially able to walk independently indoors but began experiencing pain and now walks with a cane.The implant was removed on (b)(6) 2025.".

Brand Name
GAMMA4 - TROCHANTERIC NAIL 170MM D10X170MM X 125DEG
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23720157
Report Number0008031020-2025-02127
Device Sequence Number10350133
Product Code HSB
UDI-Device Identifier07613327479058
UDI-Public(01)07613327479058(17)340930(10)K1D95AA
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number81250170S
Device Lot NumberK1D95AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexFemale
Patient Weight35 KG